It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Birth Control Side Effects


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 08-18-2017, 08:03 PM   #1
caiteoc11
Newbie
(female)
 
Join Date: Aug 2017
Posts: 1
caiteoc11 HB User
Birth Control Side Effects

Hi Guys,

I've been on generic Beyaz for about six months now and am experiencing the worst side effects. I'm depressed, super anxious and am having very troubling thoughts. I have also been told that I have been a very mean person since June, which is the second month I was on this.

I guess my question is, has anyone experienced this, and did they get better? How do you combat these side effects, because it is driving me crazy.

 
Reply With Quote
Sponsors Lightbulb
   
Old 08-19-2017, 06:12 AM   #2
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,006
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Birth Control Side Effects

Switch to a different pill - a different formulation.

 
Reply With Quote
Reply Reply

Tags
anxiety, beyaz, birth control, depression



Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!